# SDR REXA2016082701611

- Difficulty date: August 27, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 FORWARD OVERWING EMERGENCY LIGHTS ON LT WING AND 2 AFT OVERWING EMERGENCY LIGHTS ON THE WING INOPERATIVE.  CONTINUATION CARD 81519411, OP 255.  REMOVED PANEL 251NLW AND REINSTALLED PANEL AFTER CONNECTING P377 CONNECTOR IAW ESPM 20-26-00 AND AMM 25-26-01-400-801-A17.  REMOVED AND REINSTALLED PASSENGER SEAT 8AB IAW AMM 25-21-01-400-801-A31.  OPS CHECK GOOD.
